MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635 VASCULAR SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER 635 VASCULAR SELF-EXPANDING STENT
Model Number G43858
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pro code: nio stent, iliac.(b)(4).
 
Event or Problem Description
According to the initial reporter, the barcode for an 8x80 stent that was used by the end user last week was apparently mis-labeled as the stent was in fact an 8-40 in length and not an 8-80.No additional procedures were needed.It was further reported that the stent was implanted and they did not realized it was the wrong size until they implanted it.Per the doctor the stent was deployed and then it was noticed that it was shorter.It does not seem likely that it compressed or shortened due to a kissing stent being deployed simultaneously that should have been shorter (60mm) and ended up looking longer.The stent was not long enough and two additional stents were required to achieve a satisfactory result.

Brand Name
ZILVER 635 VASCULAR SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10824029
Report Number3005580113-2020-00443
Device Sequence Number11490226
Product Code FGE
UDI-Device Identifier10827002438580
UDI-Public(01)10827002438580(17)230615(10)C1735302
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2020
Report Date (Section F) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2023
Device Model NumberG43858
Device Catalogue NumberZIV6-35-80-8-80
Device Lot NumberC1735302
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/19/2020
Event Location Hospital
Date Report to Manufacturer11/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;